


default search action
"Q-Rung Orthopair Fuzzy Integrals in the Frame of Continuous Archimedean ..."
Zhenghai Ai et al. (2021)
- Zhenghai Ai
, Zeshui Xu
, Ronald R. Yager
, Jianmei Ye
:
Q-Rung Orthopair Fuzzy Integrals in the Frame of Continuous Archimedean T-Norms and T-Conorms and Their Application. IEEE Trans. Fuzzy Syst. 29(5): 996-1007 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.